Skip to Main content Skip to Navigation
New interface
Journal articles

Régularisation de l'équation de Galbrun pour l'aéroacoustique en régime transitoire

Anne Sophie Bonnet-Bendhia 1 Kamel Berriri 1 Patrick Joly 1 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this paper we are interested in the mathematical and numerical analysis of the timedependent Galbrun equation in a rigid duct. This equation modelizes the acoustic propagation in presence of flow. We prove the well-posedness of the problem for a subsonic uniform flow. Besides, we propose a regularized variational formulation of the problem suitable for an approximation by Lagrange finite elements.
Document type :
Journal articles
Complete list of metadata

Cited literature [3 references]  Display  Hide  Download

https://hal.inria.fr/hal-00979007
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:15:30 PM
Last modification on : Wednesday, August 31, 2022 - 12:14:23 PM
Long-term archiving on: : Thursday, April 28, 2016 - 11:24:12 AM

File

arima00506.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Anne Sophie Bonnet-Bendhia, Kamel Berriri, Patrick Joly. Régularisation de l'équation de Galbrun pour l'aéroacoustique en régime transitoire. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.65-79. ⟨10.46298/arima.1855⟩. ⟨hal-00979007v2⟩

Share

Metrics

Record views

417

Files downloads

608